# SDR 02FDEA00851

- Difficulty date: November 10, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- Engine: Pwa JT8D15
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO REV C1 PT5 KEELBEAM CHORD REPAIR BS 980-1007, STR 29L.  REPAIRED KEELBEAM BS 980-1007, STR 29L IAW EO.
